Journal article icon

Journal article

CLASS OF EXACTLY SOLUBLE RANDOM SPIN SYSTEMS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
PHYSICS LETTERS A More from this journal
Volume:
58
Issue:
1
Pages:
36-38
Publication date:
1976-01-01
DOI:
ISSN:
0375-9601
Pubs id:
pubs:4440
UUID:
uuid:fdb78bd4-fac4-48c8-a354-a361bfd802c2
Local pid:
pubs:4440
Source identifiers:
4440
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP